# SDR SWAA950084

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RIGHT WING FIXED L/E CRACKS AT NUMBER 4 AND 5 AUX TRACK CUTOUTS.  REPAIRED PER SWA RA 1-257-264/65.
